# SDR C2XA03CL065

- Difficulty date: February 23, 2003
- Submitted: March 7, 2003
- Operation: Air carrier
- Aircraft: N29906
- Make and model: Emb EMB-145LR
- Aircraft serial: 145472
- System (JASC): 3232 · Landing Gear Door Actuator
- Part: Control Unit
- Part number: 355022002MOD3
- Part serial: 4061
- Condition: Inoperative
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DAY FLIGHT 2450 THE CREW REPORTED ON FINAL APPROACH INTO DAYTON PRIOR TO GEAR DOWN RECEIVED A LANDING GEAR AIR/GROUND FAIL MESSAGE ON THE ECIAS.  THE AIRCRAFT LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE INSPECTED AND REPLACED THE LANDING GEAR ELECTRONIC UNIT.  OPERATIONAL CHECKS WERE GOOD.
